File Download
  • No File Attached
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: ℋ∞ and ℒ2/ℒ∞ model reduction for system input with sector nonlinearities
  • Basic View
  • Metadata View
  • XML View
Titleℋ∞ and ℒ2/ℒ∞ model reduction for system input with sector nonlinearities
 
AuthorsLam, J2
Gao, H3
Xu, S1
Wang, C3
 
KeywordsCone Complementarity Linearization
Input Sector Nonlinearities
Linear Matrix Inequalities
Model Reduction
 
Issue Date2005
 
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
 
CitationJournal Of Optimization Theory And Applications, 2005, v. 125 n. 1, p. 137-155 [How to Cite?]
DOI: http://dx.doi.org/10.1007/s10957-004-1714-6
 
AbstractThis paper investigates the problems of model reduction for linear continuous-time systems with input sector nonlinearities. Two objectives (ℋ∞ and ℒ2/ℒ∞) are employed to evaluate the approximation performance and the problems are solved by using linear matrix inequality (LMI) techniques, with sufficient conditions obtained for the existence of desired reduced-order models. Since some matrix inequality constraints are involved in these conditions, the cone complementarity linearization idea is utilized to cast the nonconvex feasibility problem into a sequential minimization problem subject to LMI constraints. A numerical example is presented to show the effectiveness of the proposed theories. © 2005 Springer Science+Business Media, Inc.
 
ISSN0022-3239
2013 Impact Factor: 1.406
 
DOIhttp://dx.doi.org/10.1007/s10957-004-1714-6
 
ISI Accession Number IDWOS:000228177800007
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorLam, J
 
dc.contributor.authorGao, H
 
dc.contributor.authorXu, S
 
dc.contributor.authorWang, C
 
dc.date.accessioned2012-08-08T08:43:50Z
 
dc.date.available2012-08-08T08:43:50Z
 
dc.date.issued2005
 
dc.description.abstractThis paper investigates the problems of model reduction for linear continuous-time systems with input sector nonlinearities. Two objectives (ℋ∞ and ℒ2/ℒ∞) are employed to evaluate the approximation performance and the problems are solved by using linear matrix inequality (LMI) techniques, with sufficient conditions obtained for the existence of desired reduced-order models. Since some matrix inequality constraints are involved in these conditions, the cone complementarity linearization idea is utilized to cast the nonconvex feasibility problem into a sequential minimization problem subject to LMI constraints. A numerical example is presented to show the effectiveness of the proposed theories. © 2005 Springer Science+Business Media, Inc.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationJournal Of Optimization Theory And Applications, 2005, v. 125 n. 1, p. 137-155 [How to Cite?]
DOI: http://dx.doi.org/10.1007/s10957-004-1714-6
 
dc.identifier.doihttp://dx.doi.org/10.1007/s10957-004-1714-6
 
dc.identifier.epage155
 
dc.identifier.isiWOS:000228177800007
 
dc.identifier.issn0022-3239
2013 Impact Factor: 1.406
 
dc.identifier.issue1
 
dc.identifier.scopuseid_2-s2.0-17444365816
 
dc.identifier.spage137
 
dc.identifier.urihttp://hdl.handle.net/10722/156754
 
dc.identifier.volume125
 
dc.languageeng
 
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
 
dc.publisher.placeUnited States
 
dc.relation.ispartofJournal of Optimization Theory and Applications
 
dc.relation.referencesReferences in Scopus
 
dc.subjectCone Complementarity Linearization
 
dc.subjectInput Sector Nonlinearities
 
dc.subjectLinear Matrix Inequalities
 
dc.subjectModel Reduction
 
dc.titleℋ∞ and ℒ2/ℒ∞ model reduction for system input with sector nonlinearities
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Lam, J</contributor.author>
<contributor.author>Gao, H</contributor.author>
<contributor.author>Xu, S</contributor.author>
<contributor.author>Wang, C</contributor.author>
<date.accessioned>2012-08-08T08:43:50Z</date.accessioned>
<date.available>2012-08-08T08:43:50Z</date.available>
<date.issued>2005</date.issued>
<identifier.citation>Journal Of Optimization Theory And Applications, 2005, v. 125 n. 1, p. 137-155</identifier.citation>
<identifier.issn>0022-3239</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/156754</identifier.uri>
<description.abstract>This paper investigates the problems of model reduction for linear continuous-time systems with input sector nonlinearities. Two objectives (&#8459;&#8734; and &#8466;2/&#8466;&#8734;) are employed to evaluate the approximation performance and the problems are solved by using linear matrix inequality (LMI) techniques, with sufficient conditions obtained for the existence of desired reduced-order models. Since some matrix inequality constraints are involved in these conditions, the cone complementarity linearization idea is utilized to cast the nonconvex feasibility problem into a sequential minimization problem subject to LMI constraints. A numerical example is presented to show the effectiveness of the proposed theories. &#169; 2005 Springer Science+Business Media, Inc.</description.abstract>
<language>eng</language>
<publisher>Springer New York LLC. The Journal&apos;s web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&amp;issn=0022-3239</publisher>
<relation.ispartof>Journal of Optimization Theory and Applications</relation.ispartof>
<subject>Cone Complementarity Linearization</subject>
<subject>Input Sector Nonlinearities</subject>
<subject>Linear Matrix Inequalities</subject>
<subject>Model Reduction</subject>
<title>&#8459;&#8734; and &#8466;2/&#8466;&#8734; model reduction for system input with sector nonlinearities</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1007/s10957-004-1714-6</identifier.doi>
<identifier.scopus>eid_2-s2.0-17444365816</identifier.scopus>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-17444365816&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>125</identifier.volume>
<identifier.issue>1</identifier.issue>
<identifier.spage>137</identifier.spage>
<identifier.epage>155</identifier.epage>
<identifier.isi>WOS:000228177800007</identifier.isi>
<publisher.place>United States</publisher.place>
</item>
Author Affiliations
  1. Nanjing University
  2. The University of Hong Kong
  3. Space Control and Inertial Technology Research Center